MathSciNet Relay Station
MathSciNet bibliographic data
MR1612781 11L05
Michel, Philippe Autour de la conjecture de Sato-Tate pour les sommes de Kloosterman. II. (French) [On the Sato-Tate conjecture for Kloosterman sums. II] Duke Math. J. 92 (1998), no. 2, 221–254.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement